Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 5, pp 932–934 | Cite as

On almost regular automorphisms of prime order

  • N. Yu. Makarenko
Article

Keywords

Prime Order Regular Automorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Higman, “Groups and rings which have automorphisms without non-trivial fixed elements,” J. London Math. Soc.,32, 321–334 (1956).Google Scholar
  2. 2.
    V. A. Kreknin, “Solvability of Lie algebras with a regular automorphism of finite period,” Dokl. Akad. Nauk SSSR,150, No. 3, 467–469 (1963).Google Scholar
  3. 3.
    V. A. Kreknin and A. I. Kostrikin, “Lie algebras with regular automorphisms,” Dokl. Akad. Nauk SSSR,149, No. 2, 249–251 (1963).Google Scholar
  4. 4.
    J. Alperin, “Automorphisms of solvable groups,” Proc. Amer. Math. Soc.,13, No. 2, 175–180 (1962).Google Scholar
  5. 5.
    E. I. Khukhro, “Finitep-groups admitting an automorphism of orderp with a small number of fixed points,” Mat. Zametki,38, No. 5, 652–657 (1985).Google Scholar
  6. 6.
    E. I. Khukhro, “Lie rings and groups admitting an almost regular automorphism of prime order,” Mat. Sb.,181, No. 9, 1207–1219 (1990).Google Scholar
  7. 7.
    B. Huppert and N. Blackburn, Finite Groups, II, Springer, Berlin (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • N. Yu. Makarenko

There are no affiliations available

Personalised recommendations